Deep search:Searching for "lipschitz condition" in 'ABSTRACT and KEYWORDGot 4 items.
index Title
1Kantorovich’s theorem for Newton’s method on Lie groups
Author(s):WANG Jin-hua, LI Chong  Clicked:4584  Download:2765  Cited:4  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.6 P.978-986  DOI:10.1631/jzus.2007.A0978
2Efficient volume preserving approach for skeleton-based implicit surfaces
Author(s):SHI Hong-bing, TONG Ruo-feng, DONG...  Clicked:4832  Download:2287  Cited:0  <Full Text>
Journal of Zhejiang University Science  2003 Vol.4 No.6 P.637-642  DOI:10.1631/jzus.2003.0637
3Passive control of a class of chaotic dynamical systems with nonlinear observer
Author(s):Qi Dong-Lian, Song Yun-Zhong  Clicked:4186  Download:2181  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.101 P.223-227  DOI:10.1631/jzus.2006.AS0223
4Mittag-Leffler stability analysis of multiple equilibrium points in impulsive fractional-order quaternion-v...
Author(s):K. Udhayakumar, R. Rakkiyappan, Ji...  Clicked:5184  Download:1899  Cited:0  <Full Text>  <PPT> 1468
Frontiers of Information Technology & Electronic Engineering  2020 Vol.21 No.2 P.234-246  DOI:10.1631/FITEE.1900409
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE